A domain decomposition based two-level newton scheme for nonlinear problems

Deepak V. Kulkarni, Daniel A Tortorelli

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

We present two non-overlapping domain decomposition based two-level Newton schemes for solving nonlinear problems and demonstrate their effectiveness by analyzing systems with balanced and unbalanced nonlinearities. They both have been implemented in parallel and show good scalability. The implementations accommodate non-symmetric matrices and unstructured meshes.

Original languageEnglish (US)
Title of host publicationDomain Decomposition Methods in Scienceand Engineering
EditorsRalf Kornhuber, Olivier Pironneau, Ronald Hoppe, Jacques P eriaux, Jinchao Xu, Olof Widlund
Pages615-622
Number of pages8
StatePublished - Dec 1 2005

Publication series

NameLecture Notes in Computational Science and Engineering
Volume40
ISSN (Print)1439-7358

ASJC Scopus subject areas

  • Modeling and Simulation
  • Engineering(all)
  • Discrete Mathematics and Combinatorics
  • Control and Optimization
  • Computational Mathematics

Fingerprint Dive into the research topics of 'A domain decomposition based two-level newton scheme for nonlinear problems'. Together they form a unique fingerprint.

Cite this